Geometric & Functional Analysis GAFA

, Volume 5, Issue 6, pp 955–965

On manifolds locally modelled on non-riemannian homogeneous spaces

  • F. Labourie
  • S. Mozes
  • R. J. Zimmer
Article

DOI: 10.1007/BF01902217

Cite this article as:
Labourie, F., Mozes, S. & Zimmer, R.J. Geometric and Functional Analysis (1995) 5: 955. doi:10.1007/BF01902217

Copyright information

© Birkhäuser Verlag 1995

Authors and Affiliations

  • F. Labourie
    • 1
  • S. Mozes
    • 2
  • R. J. Zimmer
    • 3
  1. 1.Ecole PolytechniqueC.N.R.S.PalaiseauFrance
  2. 2.Institute of MathematicsHebrew UniversityJerusalemIsrael
  3. 3.Department of MathematicsUniversity of ChicagoChicagoUSA